# SDR DHL2006770514

- Difficulty date: October 6, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- Aircraft time: 65,520 hours, 38,347 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: BAC1498131
- Condition: Corroded
- Location: Bs 1183 S30r
- Part time: 65,520 hours, 38,347 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, BS 1138, STR 30, STRINGER CORROSION AT ATTACHMENT POINT C/T SHEAR TIE ANGLE.  REMOVED CORROSION ON STR 30 IAW BOEING SRM 51-10-6.  STR REMOVAL FOUND TO BE OUT OF LIMITS IAW BOEING SRM 53-10-1 FIG 1.  CUT OUT DAMAGED STRINGER IAW BOEING SRM 53-10-3 FIG 1.  REMOVED SHEAR TIE ANGLE IAW BOEING SRM 51-30-2.  FAB STRINGER REPAIR SPLICE, PO#900866, P/N BAC1498-131, 7075T6, APPROX 12" IAW BOEING SRM 53-10-3 FIG 1.  FAB REPAIR FILLER, PO NR 6408257, P/N 65-56248018, APPROX 21" IAW BOEING SRM 53-10-3 FIG 1.  FAB NEW ANGLE, PO NR 6149299, .100, 7075-0, HEAT TREATED TO 7075T6 IAW FLIGHTSTAR AIRCRAFT SERVICES ENGINEERING REPORT NR 2-37153-801 REV IR.  TREATED AND PRIMED REPAIR PARTS IAW BOEING SRM 51-
